# SDR AALA202501139059

- Difficulty date: December 7, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 35,469 hours, 7,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E41402
- Condition: Defective
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETUNRED TO DFW DUE TO SMOKE IN FORWARD GALLEY AFTER TAKEOFF FROM THE FLOOR UNDER COMPARTMENT 110 NEAR 1R DOOR.  FLIGHT ATTENDANT SAYS THERE WAS SMOKE AND A VISIBLE SPARK UNTIL GALLEY POWER WAS DISCONNECTED, THEN IT STOPPED. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE HEATED FLOOR PANEL 30DS AT THE R1 DOOR BAD.  MAINTENANCE REPLACED THE HEATED FLOOR PANEL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-27-51.
